# SDR CALA2014071191456

- Difficulty date: July 7, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 92,971 hours, 14,706 cycles
- Engine: Pwa PW4060
- Engine time: 27,104 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG VIBRATION.  ENG NR 2 NEEDS A VIBRATION SURVEY TEST NR 8 ACCOMPLISHED IAW MM 71-00-00-725-008-N00.  COMPLETED VIBRATION SURVEY, VIBRATION WELL WITHIN LIMITS IAW JRH.  HIGHEST READING WAS 1.6 AT 82 PER CENT N1 FAN IAW MM 72-31-00 PG 507.
